# SDR IXXA20130926037O

- Difficulty date: September 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,283 hours, 18,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 100049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, LT SIDE POSITION NR 4 EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED LEFT POWER SUPPLY. OPS CHECKED GOOD IAW AMM 33-51-07.
